Not necessarily. But, anytime that one is not positive that what they are suffering from is a yeast infection, that warrants medical evaluation.
What is wrong with me I had symtoms of a yeast infection a couple days ago and yesterday I bought an over-the-counter med for it. I used it before bedtime and I woke up in the middle night with extreme pain. Part of my vagina is swollen and it hurts if an
You . You likely suffered an allergic reaction to the vaginal yeast infection cream. Many women have this reaction, especially to Miconazole (main ingredient in monistat). The medication you used should be discontinued right away. Oral Benadryl (diphenhydramine) and Ibuprofen will help ease your symptoms. If you continue to have these symptoms or they worsen you should see your doctor right away. For the future, use Clotrimazole over the counter vaginal yeast infection cream or gynelotrimin. Also prescription medications like terazol cream or Diflucan (pills) can be prescribed by your doctor. I hope you are better. Read more...